# SDR SWAA2022122082693

- Difficulty date: December 17, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 58,988 hours, 35,116 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHTS INOPERATIVE THROUGH OUT CABIN.  REMOVED AND REPLACED BATTERY PACKS M1674, M1675, M1668, M1669, M1670, M1672, AND M1673 IAW AMM 33-51-06-960-805. REMOVED AND REPLACED POWER SUPPLIES M1674 AND M1675 IAW AMM 33-51-06-960-806.  PERFORMED AN EMERGENCY LIGHT OPS TEST IAW AMM 33-51-00-710-801. TESTED NORMAL.
